Alert archive / California / Gale Watches in 2021

Gale Watch 32, NWS Los Angeles, CA

August 3, 2021

NWS Los Angeles, CA issued this gale watch at Aug 3, 2021, 9:02 AM PDT. It took effect at Aug 4, 2021, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 3, 2021, 9:02 AM PDT (16:02 UTC)
In effect from
Aug 4, 2021, 3:00 PM PDT
Expired
Aug 4, 2021, 2:08 AM PDT
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted.

676 
WHUS76 KLOX 031602
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
902 AM PDT Tue Aug 3 2021

PZZ673-676-040015-
/O.EXT.KLOX.SC.Y.0103.000000T0000Z-210804T2200Z/
/O.NEW.KLOX.GL.A.0032.210804T2200Z-210805T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
902 AM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 9 feet possible when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Wednesday. 
  For the Gale Watch, from Wednesday afternoon through late 
  Wednesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ670-040015-
/O.CON.KLOX.SC.Y.0103.210803T2200Z-210805T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
902 AM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-040015-
/O.CON.KLOX.SC.Y.0103.210803T2200Z-210804T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
902 AM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-040015-
/O.CON.KLOX.SC.Y.0104.210803T2200Z-210804T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
902 AM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
432 
WHUS76 KLOX 032118
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
218 PM PDT Tue Aug 3 2021

PZZ673-676-040530-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210804T2200Z/
/O.EXT.KLOX.GL.A.0032.210804T2200Z-210806T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
218 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 6 to 9 feet possible when conditions are worst.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Wednesday. 
  For the Gale Watch, from Wednesday afternoon through late 
  Thursday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ670-040530-
/O.CON.KLOX.SC.Y.0103.210803T2200Z-210805T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
218 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-040530-
/O.CON.KLOX.SC.Y.0103.210803T2200Z-210804T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
218 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-040530-
/O.CON.KLOX.SC.Y.0104.210803T2200Z-210804T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
218 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
681 
WHUS76 KLOX 040318
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
818 PM PDT Tue Aug 3 2021

PZZ673-676-041130-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210804T2200Z/
/O.CON.KLOX.GL.A.0032.210804T2200Z-210806T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
818 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 6 to 9 feet possible when conditions are worst.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Wednesday. 
  For the Gale Watch, from Wednesday afternoon through late 
  Thursday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ670-041130-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210805T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
818 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-041000-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210804T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
818 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-041000-
/O.CON.KLOX.SC.Y.0104.000000T0000Z-210804T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
818 PM PDT Tue Aug 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
910 
WHUS76 KLOX 040908
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
208 AM PDT Wed Aug 4 2021

PZZ645-041715-
/O.CAN.KLOX.SC.Y.0103.000000T0000Z-210804T1000Z/
/O.NEW.KLOX.SC.Y.0105.210804T2200Z-210805T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
208 AM PDT Wed Aug 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-041715-
/O.CAN.KLOX.SC.Y.0104.000000T0000Z-210804T1000Z/
/O.EXB.KLOX.SC.Y.0103.210804T2200Z-210805T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
208 AM PDT Wed Aug 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-041715-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210804T2200Z/
/O.UPG.KLOX.GL.A.0032.210804T2200Z-210806T1000Z/
/O.NEW.KLOX.GL.W.0039.210804T2200Z-210806T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
208 AM PDT Wed Aug 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 10 feet expected when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM 
  PDT Friday. For the Small Craft Advisory, until 3 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ670-041715-
/O.CON.KLOX.SC.Y.0103.000000T0000Z-210805T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
208 AM PDT Wed Aug 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Aug 3, 8:50 AM PDT, 12 minutes earlier.

Area forecast discussion, Aug 3, 8:50 AM PDT, 12 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
850 AM PDT Tue Aug 3 2021

.SYNOPSIS...03/205 AM.

Expect fair weather through the week, with high temperatures six to
twelve degrees above normal through Wednesday. Some night and
morning low clouds and dense fog may affect some coastal areas
over the next few days. Gusty afternoon and evening winds along
with lower humidities will elevate the fire risk, mainly focused
across the mountains, Antelope Valley and the Santa Barbara South
Coast and adjacent foothills through mid week.

&&

.SHORT TERM (TDY-THU)...03/846 AM.

The marine inversion was very shallow at LAX early this morning
at around 300 ft deep, while it was a bit deeper at VBG at around
1600 ft. The VBG sounding showed a potential max temp today of 99
deg, up 4 degrees up from 24-hours ago. There were low clouds this
morning along the Central Coast into the Santa Ynez Vly, as well
as in parts of the Salinas River Vly. S of Point Conception, just
patchy low clouds were noted mainly along the VTU County coast.
The low clouds will largely clear to or off the coast by mid to
late morning with some low clouds possibly lingering along the
Central Coast beaches into the afternoon. Otherwise, sunny skies
will prevail across the forecast area today.

The main concern across region today is the building heat thanks
to a 595-596 dm H5 high centered along the southeastern CA/NV
border and generally weak onshore gradients. In fact, the LAX-BFL
gradient at 15Z was slightly offshore at -0.4 mb, while the LAX-
DAG gradient was weak onshore at +1.9 mb. High temps will be a
few degrees warmer than yesterday for most areas, with excessive
heat warnings in effect for the Antelope Vly, and Heat Advisories
in effect for much of the mtns, Santa Clarita Vly, San Fernando
Vly, and Cuyama Vly. Temps are forecast to reach up to 109 deg in
the Antelope Vly, up to 107 deg in the vlys and lower mtns. Other
vlys will reach into the low 100s this afternoon, with lower 90s
expected for the inland coastal areas of L.A. County including
downtown Los Angeles. There is also the chance a few record highs
could be tied or set today.

In addition, northerly gradients across SBA County will increase
again this evening, with strong and gusty NW-N winds up to 45 mph
expected below and through the passes and canyons mainly west of
Goleta. As a result, a Wind Advisory is in effect for the SBA
County S coast and mtns from later this afternoon thru late
tonight.

The upper level ridging with H5 heights around 593-595 dm can be
expected over SW CA thru Wed. An upper level trof is expected to
move into nrn CA later Wed night into Thu which will weaken the
upper level ridge over srn CA altho H5 heights will still be in
the 591-594 dm range from N-S across the forecast area Thu
afternoon.

Low clouds and fog are expected to affect the Central Coast into
the Santa Ynez Vly tonight into Wed morning, then expand to the
VTU/L.A. County coastal areas Wed night into Thu morning.
Otherwise, skies over the region will be mostly clear thru the
period.

Another hot day for inland areas is expected on Wed with the
Excessive Heat Warning and Heat Advisories continuing for most
areas thru Wed afternoon. Please see the latest Non-Precipitation
Weather Message (LAXNPWLOX) for further details. Otherwise, temps
will continue well above normal across the region on Wed.
Stronger onshore flow and the weakening upper level ridge on Thu
will allow for high temps to cool about 3-6 deg, but remain
several deg above normal for many areas away from the coast. Gusty
sundowner winds, especially west of Goleta, will continue each
evening thru Thu as well, and additional Wind Advisories may
eventually be needed for the SBA County S coast and mtns.

.LONG TERM (FRI-MON)...03/325 AM.

Both the EC and the GFS agree that the upper high will slowly be
pushed away from the area and more and more west coast troffiness
develops. More importantly the onshore flow will increase both to
the north and the east and this will bring a return of the marine
layer stratus to the coasts (hgts will remain too high for any
significant vly penetration save for the Santa Ynez) and also a
stronger and earlier arriving sea breeze. There will be
substantial cooling on both Friday and again on Sunday. By Sunday
max temps should come in a degree or two below normal.

The southwest flow aloft will continue to prevent any monsoon
moisture from returning to southern California through the xtnd
period and beyond.

&&

.AVIATION...03/1120Z.

At 1048Z at KLAX, the marine layer was 300 feet deep. The top of
the inversion was at 2300 feet with a temperature of 29 C.

Very good confidence with interior and vly TAFS, except 30
percent chance remaining VFR at KPRB between 12z-16z. Moderate
confidence in KSMX and KSBP TAFs flight cat changes could be off
by +/- 90 minutes. Moderate confidence for a similar stratus
pattern this evening into Wed morning.

Pretty good confidence in coastal 12z TAFS KSBA and south with a
15 percent chc of LIFR conds 11Z-16Z.

KLAX...Pretty good confidence in 12z TAF. There is a 15 percent
chc of 1/2SM FG ovc003 conds 11Z-16Z. Any east wind component will
be less than 5kt.

KBUR...High Confidence in 12z CAVU TAF.

&&

.MARINE...03/107 AM.

High confidence in very short period and choppy seas continuing
over most of the coastal waters through most of the week. Heights
will build some through the week. A noticeable long period modest
south swell will continue to build in through Thursday.

Outer Waters...Good confidence for continued Small Craft Advisory
(SCA) level wind gusts from Point Conception to areas south and
west to San Nicolas Island through at least Thursday afternoon.
There could be some local gale wind gusts Wednesay night. By late
this afternoon the northern outer waters north and west of Point
Conception will have similar conditions to the southern outer
water zones. There is a 50% chance that a GALE WATCH will be
needed sometime within the next 24-hours for the entire Outer
Waters starting Thursday afternoon through at least Friday
evening. Still too early to issue a watch at this time.

Inner Waters N of Point Sal...Good confidence that SCA level gusts
will develop by mid afternoon and continue a few hours past
midnight. There is a 60% chance that this pattern will continue
each afternoon through midnight each day through at least
Thursday.

Inner Waters S of Point Conception (SoCal Bight)... Good
confidence for SCA level gusts across the western portion of the
Santa Barbara Channel each afternoon to around midnight each day
through at least Wednesday and possibly for Thursday. There is a
40% chance for SCA for wind gusts each afternoon and evening hours
from Anacapa Island to the Santa Monica Bay, and 30% across the
San Pedro Channel.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect until 8 PM PDT this evening for zones
      38-88-547. (See LAXNPWLOX).
     Wind Advisory in effect from 3 PM this afternoon to 3 AM PDT
      Wednesday for zones 39-52. (See LAXNPWLOX).
     Heat Advisory in effect until 8 PM PDT Wednesday for zones
      52>54. (See LAXNPWLOX).
     Excessive Heat Warning in effect until 8 PM PDT Wednesday for
      zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PDT Wednesday for zones 645-650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 3
      AM PDT Thursday for zone 670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Thursday for
      zones 673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

Gusty Sundowner winds will impact the canyons and passes in
southern Santa Barbara County Wednesday night and possibly
Thursday night.

&&

PUBLIC...Sirard/Rorke
AVIATION...Kaplan
MARINE...Kaplan
SYNOPSIS...CK

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:07 AM PDTSmall Craft AdvisoryLOX24 hr
Aug 3, 3:08 AM PDTWind AdvisoryLOX24 hr

Nearby

Gale Watches in California, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.